MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY
Catalog Number 150670005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Necrosis (1971); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6) study no: dots.Clinical adverse event received for: other surgical site / delayed wound healing.On (b)(6) 2024, medical records note that the patient is now 6 weeks out from right knee.Clinical impression is that the patient is doing well.It was noted that the patient has a lot of adipose tissue below their knee.On (b)(6) 2024 medical records not the patient¿s chief complaint is wound care, follow-up status post knee arthroplasty.The patient is on antibiotics, the patient has three at least three pockets in the wound and one is draining pus.The patient had a debridement with scalpel in the office.On (b)(6) 2024 medical records note the patient is having a follow-up right knee wound.Physical examination notes there are two necrotic areas at the distal portion of their incision.The plan is for the patient to have debridement and wound vac placement.On (b)(6) 2024 medical records note the patient is having a follow-up right knee superficial and drainage.Status post superficial i and d of the right knee along with wound vac placement, doing well.

Brand Name
ATTUNE FB TIB BASE SZ 5 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20737879
Report Number1818910-2024-24227
Device Sequence Number15642431
Product Code JWH
UDI-Device Identifier10603295492078
UDI-Public10603295492078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670005
Device Lot NumberD24041680
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight73 KG